# SDR DHL2004782009

- Difficulty date: July 2, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Part number: A42006028305
- Part serial: 2690
- Condition: Failed
- Location: Mlg Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ITEM 1P LP 371436 GEAR HANDLE STICKS IN OFF POSITION AND MUST BE FORCED INTO UP POSITION.  REF ITEM 5M LP 371437 FOR REMOVE & REPLACE OF GEAR HANDLE SOLENOID.  REMOVED AND REPLACED GEAR HANDLE LOCK SOLENOID IAW MM 32-31-16, NO HELP LEFT INSTALLED.
